MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON SHOULDER; GLENOID, KEELED, 42MM

ENCORE MEDICAL L.P. TURON SHOULDER; GLENOID, KEELED, 42MM
Model Number 520-00-000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to rotator cuff damage, the patient was revised to a reverse shoulder.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was the patient had rotator cuff damage.The in-vivo length of patient service for the implant was 1.4 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions, design criteria and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for this event was the patient had rotator cuff damage.The root cause for the rotator cuff damage was not reported.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions, root cause, relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
TURON SHOULDER
Common Device Name
GLENOID, KEELED, 42MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6629269
Report Number1644408-2017-00434
Device Sequence Number757209
Product Code KWS
UDI-Device Identifier00888912024884
UDI-Public(01)00888912024884
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/31/2019
Device Model Number520-00-000
Device Catalogue Number520-01-142
Device Lot Number896C1033
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by Manufacturer06/21/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-01-010,LOT 455G1185; 520-01-142,LOT 896C1033; 520-42-120,LOT 915C1039
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR